Matrix multivariate Pearson II-Riesz distribution

D\'\i az-Garc\'\i a, José A. and Gutiérrez-Sánchez, Ramón (2015) Matrix multivariate Pearson II-Riesz distribution. Albanian J. Math., 9 (1). pp. 63-75.

[img]
Preview
Text
2015-3.pdf

Download (446kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 07 Dec 2017 00:10
Last Modified: 07 Dec 2017 00:10
URI: http://kerkoje.com/id/eprint/262

Actions (login required)

View Item View Item